BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 4 >

Please use this identifier to cite or link to this item:

Title: Hardy-Type Inequalities with Weights
Authors: Fabricant, Alexander
Kutev, Nikolai
Rangelov, Tsviatko
Keywords: Hardy inequality
sharp estimates
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 4, (2015), 493p-512p
Abstract: Hardy-type inequality with weights is derived in abstract form. Particular cases are presented to demonstrate the applicability of the method and to show generalizations of existing results. Sharpness of inequalities is proved and the results are illustrated with several examples. 2010 Mathematics Subject Classification: 26D10.
Description: [Fabricant Alexander; Фабрикант Александър]; [Kutev Nikolai; Кутев Николай]; [Rangelov Tsviatko; Рангелов Цвятко]
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 4

Files in This Item:

File Description SizeFormat
2015-493-512.pdf171.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License